×

zbMATH — the first resource for mathematics

Nörlund-Verfahren für Funktionen. II. (German) Zbl 0067.28801

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Knopp, K., andB. Vanderburg: FunctionalNörlund-Methods. I. Rend. Circ. Mat. Palermo (2)4, Fasc. 1 (1955).
[2] Mears, Fl. M.: Some Multiplication Theorems forNörlund Means. Bull. Amer. Math. Soc. (2)41, 875-880 (1935). · Zbl 0013.26104 · doi:10.1090/S0002-9904-1935-06212-3
[3] Mears, Fl. M.: Absolute Regularity and theNörlund Mean. Ann. of Math. (2)38, 594-601 (1937). · Zbl 0017.16201 · doi:10.2307/1968603
[4] Mears, Fl. M.: The InverseNörlund Mean. Ann. of Math. (2)44, 401-410 (1943). · Zbl 0061.12202 · doi:10.2307/1968971
[5] Mears, Fl. M.:Nörlund Summability ofCauchy Products. Ann. of Math. (2)46, 563-566 (1945). · Zbl 0061.12201 · doi:10.2307/1969195
[6] Sunouchi, G., andT. Tsuchikura: Absolute Regularity for Convergent Integrals. Tôhoku Math. J. (2)4, 153-156 (1952). · Zbl 0048.08502 · doi:10.2748/tmj/1178245417
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.